Osaka Journal of Mathematics

Quasiconformal metric and its application to quasiregular mappings

Masayuki Mohri

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 21, Number 2 (1984), 225-237.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200777107

Mathematical Reviews number (MathSciNet)
MR752460

Zentralblatt MATH identifier
0564.30022

Subjects
Primary: 30C60

Citation

Mohri, Masayuki. Quasiconformal metric and its application to quasiregular mappings. Osaka J. Math. 21 (1984), no. 2, 225--237. https://projecteuclid.org/euclid.ojm/1200777107


Export citation